Alert archive / Puerto Rico / Flash Flood Warnings in 2009

Flash Flood Warning 64, NWS JSJ

November 16, 2009

NWS JSJ issued this flash flood warning at Nov 16, 2009, 12:49 PM CST. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 16, 2009, 12:49 PM CST (18:49 UTC)
Expired
Nov 16, 2009, 2:11 PM CST
In force
82 min
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 43 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA52 TJSJ 161849
FFWSJU
PRC075-149-162145-
/O.NEW.TJSJ.FF.W.0064.091116T1849Z-091116T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
249 PM AST MON NOV 16 2009

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR THE RIO TOA VACA IN...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     VILLALBA
     JUANA DIAZ

* UNTIL 545 PM AST

* AT 242 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
TORRENTIAL RAINFALL FOR THE LAST FEW HOURS IN THE CENTRAL INTERIOR 
MOUNTAINS OF PUERTO RICO...ESPECIALLY THE HEADWATERS OF THE RIO TOA 
VACA. RIVER GAGES INDICATE A LIKELIHOOD OF RAPID FLASH FLOODING TO 
OCCUR DURING THE NEXT FEW HOURS. RESIDENTS ALONG THIS STREAM SHOULD 
PREPARE FOR FLASH FLOODING AND NEVER ATTEMPT TO CROSS A FLOODED 
ROADWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1817 6645 1799 6647 1798 6655 1816 6651

$$

RA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
1 follow-up statement
000 
WGCA72 TJSJ 162011
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
411 PM AST MON NOV 16 2009

PRC075-149-162030-
/O.CAN.TJSJ.FF.W.0064.000000T0000Z-091116T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VILLALBA PR-JUANA DIAZ PR-
411 PM AST MON NOV 16 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JUANA DIAZ AND
VILLALBA MUNICIPALITIES...

DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA
HAD DISSIPATED OR MOVED AWAY. NO SIGNIFICANT ADDITIONAL RAINFALL IS
EXPECTED ACROSS THESE AREAS AT THIS TIME.

LAT...LON 1817 6645 1799 6647 1798 6655 1816 6651

$$

OB

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Nov 16, 8:36 AM CST, 4 hours 13 minutes earlier.

Area forecast discussion, Nov 16, 8:36 AM CST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1036 AM AST MON NOV 16 2009

.UPDATE...STRONG AREA OF PRE FRONTAL CONVERGENT SHEAR LINE AHEAD
OF COLD FRONT NOW OVER THE VIRGIN ISLANDS...ALIGNED SW/NE AND
SWEEPING INTO THE ANEGADA PASSAGE ATTM. VERY IMPRESSIVE RAINFALL
RATES AND ACCUMULATIONS CONTINUE THIS MORNING...WITH ST THOMAS
REPORTING 2.58 INCHES OF RAIN IN ABOUT ONE HOUR. SEVERAL PRODUCTS
OUTLINING THE HAZARDS EXPECTED HAVE BEEN ISSUED...AND FF WATCH HAS
BEEN UPDATED FOR TIMING. LATEST SATELLITE AND RADAR IMAGERY
SUGGESTING BEST CONVERGENCE TO REMAIN AWAY FROM THE ISLAND OF
PUERTO RICO TODAY...BUT NEWS IS BAD FOR ALL THE VIRGIN
ISLANDS...AND LEEWARD ISLANDS. EXPECT TORRENTIAL RAINFALL IN THOSE
AREAS...WITH FLASH FLOODING ALREADY REPORTED IN ST THOMAS...AND
LIKELY OCCURRING IN ST CROIX NOW. THESE STORMS PRODUCED RECORD
FLOODING AND SEVERAL PROBLEMS OVER THE SAN JUAN METRO AREA
YESTERDAY...AND WILL CONTINUE TO BE A VERY SERIOUS THREAT FOR A
FEW DAYS. IN FACT...MODELS SHOWING ANOTHER CONVERGENT
BAND...LIKELY ASSOCIATED WITH THE TRUE COLD FRONT TO SWEEP OVER
MAINLAND PR AND MOST OF THE USVI TOMORROW. MOVEMENT OF THE FRONT
IS EXPECTED TO BE SLOW AND ERRATIC...AND COULD EVEN BECOME
STATIONARY. THIS WILL PRESENT A VERY HIGH THREAT OF SERIOUS
FLOODING CONCERNS FOR TUESDAY OVER MOST OF THE FORECAST AREA. WILL
CONTINUE TO MONITOR THE SITUATION THROUGHOUT THE DAY...BUT THIS
EVENT IS SHAPING UP TO THE STRONGEST FRONTAL HEAVY RAIN EVENT OF
THE LAST SEVERAL YEARS.

&&

.AVIATION...IFR TO LIFR CONDITIONS IN STRONG TSRA OVER TIST...TISX
UNTIL 16-17Z...AND MOVING EASTWARD OVER THE LEEWARD ISLANDS TNCM
AND TKPK 17-21Z. SLIGHT CHANCE OF MORE IFR TSRA OVER TJSJ THIS
AFTERNOON 18-22Z...BUT MUCH LESS OF A THREAT THAN YESTERDAY.

TUESDAY SHAPING UP TO BE A MAJOR RAINFALL EVENT...MODEST TO HIGH
CHANCE OF IFR TO LIFR EVENT AT MOST SITES.

&&

.PREV DISCUSSION... /ISSUED 550 AM AST MON NOV 16 2009/

SYNOPSIS...FRONTAL BOUNDARY WILL BE AFFECTING THE LOCAL REGION AT
LEAST THROUGH TONIGHT. DRIER AIR EXPECTED WEDNESDAY NIGHT INTO THURSDAY
WHEN A HIGH PRESSURE BEGINS TO BUILD ACROSS THE WESTERN ATLANTIC.
FLASH FLOOD WATCH WILL BE IN EFFECT FOR ALL PUERTO RICO AND THE
U.S. VIRGIN ISLANDS AT LEAST THROUGH TONIGHT.

DISCUSSION...HEAVY RAIN HAS BEEN OCCURRING ACROSS
VIEQUES...CULEBRA...AND LATELY ACROSS THE SOUTHWEST CORNER OF
PUERTO RICO. AN URBAN AND SMALL STREAM FLOOD ADVISORY WAS ISSUED
OVERNIGHT FOR VIEQUES AND CULEBRA...AND WILL BE EXTENDED UNTIL
8:30 AM AST DUE TO THE PERSISTENT LINE OF HEAVY SHOWERS OVER BOTH
ISLANDS/MUNICIPALITIES. ALSO...A FLASH FLOOD WATCH WILL BE IN
EFFECT FOR ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS STARTING AT
11 AM AST. THIS ACTIVE WEATHER IS IN RESPONSE TO A FRONTAL BOUNDARY
SYSTEM WHICH HAS BEEN MOVING SLOWLY ACROSS THE COASTAL WATERS OF
PUERTO RICO. THIS SYSTEM...IS NOT EXPECTED TO CLEAR THE LOCAL AREA
AT LEAST THROUGH WEDNESDAY. IN FACT...THE NAM12 MODEL BRINGS A
SIGNIFICANT AMOUNT OF MOISTURE OVERNIGHT WEDNESDAY...AND IS
FORECASTING A GOOD DEAL OF SHOWER ACTIVITY MAINLY ACROSS THE
EASTERN HALF OF PUERTO RICO. MEANWHILE...THE GFS COMPUTER MODEL
TENDS TO BE LESS AGGRESSIVE...BUT OVERALL...SHOWS NICE MOISTURE
OVER THE LOCAL AREA. A HIGH PRESSURE SYSTEM IS FORECAST BY
COMPUTER MODELS TO MOVE ACROSS THE WESTERN ATLANTIC...AND WILL
PUSH THE REMNANT OF THIS FRONT TOWARD THE EAST SOUTHEAST. DRIER
AIR IS THEN FORECAST TO MOVE OVER THE LOCAL AREA...STARTING LATE
WEDNESDAY INTO THURSDAY. LATEST PROGNOSIS SOUNDINGS INDICATE THAT
PRECIPITABLE WATER VALUES WILL DROP FROM OVER 2.0 INCHES
TODAY...TO NEAR 1.28 INCHES BY THURSDAY. HOWEVER...ANOTHER
INCREASE IN MOISTURE IS THEN FORECAST BY NEXT WEEKEND...BUT DOES
NOT LOOKS ANY SIMILAR TO WHAT WE HAVE RIGHT NOW. PEOPLE LIVING IN
PUERTO RICO AND THE U.S. VIRGIN ISLANDS SHOULD CONTINUE TO BE
AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING
AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND
UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF
STEEP TERRAIN. STAY TUNED FOR MORE INFORMATION.

AVIATION...THE APPROACH OF A COLD FRONT TO PUERTO RICO IS BRINGING
AREA-WIDE SCATTERED TO NUMEROUS SHOWERS AND AREAS OF THUNDERSTORMS
ACCOMPANIED BY IFR VISIBILITIES AND SOME MVFR CEILINGS. EXPECT THE
FRONTAL BOUNDARY TO REMAIN NEARBY AND CONVECTION TO CONTINUE THROUGH
17/04Z. MTN OBSCURATIONS ARE EXPECTED DURING THE PERIOD. WINDS BELOW
12 THOUSAND FEET ARE ARE SOUTH SOUTHWEST 10 TO 30 KTS.

HYDROLOGY...DUE TO ACTIVE WEATHER EXPECTED TODAY...AND SATURATED
SOIL OVER THE LOCAL AREA...QUICK RIVER RISES AND LOCAL FLOODING
ALONG THE RIVERS AND ITS SURROUNDING TRIBUTARIES ARE POSSIBLE THIS
AFTERNOON THROUGH TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  85  74  85  73 /  80  50  60  60
STT  83  77  85  76 / 100  80  50  60

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CENTRAL INTERIOR-
     CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

&&

93/64
Hazardous weather outlook, Nov 16, 4:28 AM CST, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
628 AM AST MON NOV 16 2009

AMZ710>745-PRZ001>013-171030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
628 AM AST MON NOV 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS RIDING A COLD FRONT WILL CONTINUE OVER
THE LOCAL AREA WITH THE POSSIBILITY OF LOCALIZED VERY HEAVY
RAIN...URBAN AND SMALL STREAM FLOODING AND EVEN FLASH FLOODING
FROM RAPIDLY RISING RIVERS IN SOME AREAS OF PUERTO RICO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE RISK OF EXCESSIVE RAIN FROM SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH WEDNESDAY AS AN UPPER LEVEL LOW LINGERS IN THE
AREA.

.SPOTTER INFORMATION STATEMENT...REPORTS OF FLOODING...MUDSLIDES
AND OTHER SIGNIFICANT WEATHER ARE REQUESTED.

AMZ715-725-VIZ001-002-171030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
628 AM AST MON NOV 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS RIDING A COLD FRONT WILL CONTINUE OVER
THE LOCAL AREA WITH THE POSSIBILITY OF LOCALIZED VERY HEAVY
RAIN...URBAN AND GUT FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE RISK OF EXCESSIVE RAIN FROM SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH WEDNESDAY AS AN UPPER LEVEL LOW LINGERS IN THE
AREA.

.SPOTTER INFORMATION STATEMENT...REPORTS OF FLOODING...MUDSLIDES
AND OTHER SIGNIFICANT WEATHER ARE REQUESTED.

In the hours before

Local storm report, Nov 16, 7:46 AM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JUAN PR
946 AM AST MON NOV 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
11/15/2009                   GUAYNABO           PR   EMERGENCY MNGR

            BO JUAN DOMINGO ST 2 IN FRONT OF SHELYS PIZZA NEAR FORT
            BUCHANAN. PERSON TRAPPED INSIDE VEHICLE NO INJURY.

0117 PM     FLASH FLOOD      5 ENE BAYAMON           18.42N 66.10W
11/15/2009                   GUAYNABO           PR   EMERGENCY MNGR

            AVE DE DIEGO UNDER BRIDGE CLOSE TO AURORITA 2 PEOPLE
            TRAPPED IN FLOODED MOVING VEHICLE. NO INJURIES AS NEARBY
            PEOPLE HELPED THEM EXIT THE VEHICLE.

0131 PM     FLASH FLOOD      4 ENE BAYAMON           18.40N 66.11W
11/15/2009                   GUAYNABO           PR   EMERGENCY MNGR

            EXP MARTINEZ NADAL FLOODING IN STREET UNDER BRIDGE RIGHT
            BEFORE EXIT OF SAN PATRICIO PLAZA...PEOPLE TRAPPED INSIDE
            CAR.

0136 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD IN FRONT OF UTOPIA STORE IN ROOSEVELT AVENUE

0137 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
11/15/2009                   GUAYNABO           PR   NWS EMPLOYEE

            FLASH FLOODING REPORTED BY NWS PERSONNEL NEAR THE
            MARTINEZ NADAL IN LOWER GUAYNABO

0200 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
11/15/2009                   GUAYNABO           PR   NEWSPAPER

            PLAZA SAN PATRICIO CLOSED DUE TO FLOOD WATERS AT LEAST 6
            FEET DEEP IN SOME AREAS.

0200 PM     FLASH FLOOD      8 S SAN JUAN            18.29N 66.06W
11/15/2009                   CAGUAS             PR   BROADCAST MEDIA

            HOMES FLOODED IN SECTOR MARIQUITA. HIGHWAY 199 FLOODED
            AND IMPASSABLE.

0200 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
11/15/2009                   GUAYNABO           PR   BROADCAST MEDIA

            WATER INSIDE CONDOMINIUM AS HIGH AS 3 - 4 FT IN MONTE
            VERDE.

0200 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
11/15/2009                   GUAYNABO           PR   BROADCAST MEDIA

            HIGHWAY 22 AT AVENIDA KENNEDY FLOODED AND IMPASSABLE.

0214 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            LUZ ADAME REPORTED FLOOD IN PUERTO NUEVO.

0221 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN THE FROTAGE ROAD OF CARRETERA 199 IN
            THE ENTRANCE OF URBANIZATION BORINQUEN GARDENS.

0227 PM     FLOOD            SE SAN JUAN             18.41N 66.06W
11/15/2009                   SAN JUAN           PR   EMERGENCY MNGR

            FLOODING AVE ROOSEVELT CUARTEL GENERAL STREET

0228 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD AND MUDSLIDES REPORTED IN CARRETERA 176 IN CUPEY.

0240 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN CARRETERA 21 JUST BEFORE THE FRONTAGE
            ROAD IN DIRECTION TO SAN FRANCISCO.

0244 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN KENNEDY AVENUE.

0244 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN RIO PIEDRAS IN THE PASEO LAS VISTAS
            URBANIZATION.

0248 PM     FLOOD            6 W CAROLINA            18.40N 66.06W
11/15/2009                   SAN JUAN           PR   EMERGENCY MNGR

            EXP LAS AMERICAS FROM SAN JUAN TO CAGUAS BEFORE EXIT TO
            ROAD 21.

0300 PM     FLASH FLOOD      VEGA ALTA               18.42N 66.32W
11/15/2009                   VEGA ALTA          PR   EMERGENCY MNGR

            QUEBRADA ONDA IS OUT OF ITS BANKS OVER ROUTE 2 IN VEGA
            ALTA.

0335 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   OFFICIAL NWS OBS

            RECORD FLOOD LEVELS OCCURRING ON THE RIO PIEDRAS. THE
            PREVIOUS RECORD OF 16.08 FEET WAS BROKEN BY NEARLY A FOOT
            AT THE RIO PIEDRAS IN CUPEY. IN HATO REY...RECORD LEVELS
            WILL BE BROKEN SHORTLY.

0414 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   OFFICIAL NWS OBS

            RECORD FLOODING OCCURING ON THE RIO PIEDRAS IN HATO REY.
            THE RIVER CRESTED AT 23.42 FEET...BREAKING THE PREVIOUS
            RECORD OF 22.11 FEET SET DURING HURRICANE HORTENSE IN
            1996

0419 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN PUERTO NUEVO IN THE NEMESIO CANALES
            RECIDENCIAL AREA.

0427 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN RIO PIEDRAS IN THE UNIVERSITY GARDENS
            URBANIZATION.

0439 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED FLOODING IN THE LUIS MUNOS
            MARIN PARK IN THE PINERO AVENUE.

0656 PM     FLASH FLOOD      BAYAMON                 18.38N 66.16W
11/15/2009                   BAYAMON            PR   PUBLIC

            FLOOD WITH CAR STRANDED REPORTED IN CARRETERA 2 IN
            BAYAMON CLOSE TO VILLA ESPANA URBANIZATION.

0744 AM     FLASH FLOOD      CHARLOTTE AMALIE        18.34N 64.93W
11/16/2009                   SAINT THOMAS       VI   EMERGENCY MNGR

            FLASH FLOODING REPORTED IN SEVERAL LOCATIONS IN ST THOMAS

&&

SANCHEZ/ALAMO
Local storm report, Nov 16, 8:58 AM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1058 AM AST MON NOV 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     MARINE TSTM WIND 13 E CRUZ BAY           18.32N 64.58W
11/16/2009  E60 MPH          AMZ725             VI   SHIP

            60 MPH WIND GUST AND TREES DOWN AT VILLAGE KEY IN TORTOLA
            BVI

&&

LROSA
Local storm report, Nov 16, 10:09 AM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
1209 PM AST MON NOV 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     MARINE TSTM WIND 13 E CRUZ BAY           18.32N 64.58W
11/16/2009  E60.00 MPH       AMZ725             VI   SHIP

            60 MPH WIND GUST AND TREES DOWN AT VILLAGE KEY IN TORTOLA
            BVI

1207 PM     FLASH FLOOD      CHRISTIANSTED           17.75N 64.71W
11/16/2009                   SAINT CROIX        VI   PUBLIC

            12 INCHES OF WATER ON ROAD 68 IN VICINITY OF HESS
            REFINERY AND ST CROIX AIRPORT.

&&

ABTAHI
Local storm report, Nov 16, 12:01 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
201 PM AST MON NOV 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            TRUJILLO ALTO           18.36N 66.02W
11/16/2009                   TRUJILLO ALTO      PR   NWS EMPLOYEE

            ROUTE 877 IMPASSABLE DUE TO FLOODING.

&&

LROSA

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 12:30 AM CSTAreal Flood AdvisoryJSJ3 hr
Nov 16, 2:19 AM CSTFlash Flood WatchJSJ34 hr
Nov 16, 3:28 AM CSTAreal Flood AdvisoryJSJ3 hr
Nov 16, 5:13 AM CSTSpecial Marine WarningJSJ2 hr
Nov 16, 5:26 AM CSTFlash Flood WarningJSJ3 hr
Nov 16, 6:14 AM CSTAreal Flood AdvisoryJSJ3 hr
Nov 16, 6:52 AM CSTSpecial Marine WarningJSJ113 min
Nov 16, 7:12 AM CSTSpecial Marine WarningJSJ2 hr
Nov 16, 9:08 AM CSTSpecial Marine WarningJSJ112 min
Nov 16, 10:59 AM CSTSpecial Marine WarningJSJ2 hr
Nov 16, 11:01 AM CSTAreal Flood AdvisoryJSJ3 hr
Nov 16, 11:06 AM CSTAreal Flood AdvisoryJSJ3 hr
Nov 16, 11:32 AM CSTFlash Flood WarningJSJ3 hr
Nov 16, 12:15 PM CSTAreal Flood AdvisoryJSJ3 hr
Nov 16, 1:06 PM CSTFlash Flood WarningJSJ2 hr
Nov 16, 2:33 PM CSTFlash Flood WarningJSJ3 hr
Nov 16, 3:53 PM CSTFlash Flood WarningJSJ6 hr
Nov 16, 4:19 PM CSTFlash Flood WarningJSJ6 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.